# SDR 9609999859

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .375 INCH CRACK IN THE FS 1292 CANTED BULKHEAD AFT OF LONGERON 17R.  REPAIRED BULKHEAD (P/N 9911839-521) PER EA 98-109500.
